# SDR SWAA2024101647862

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N8795L
- Make and model: Boeing 737-8
- Aircraft serial: 67785
- Aircraft time: 5,815 hours, 2,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT INB. EMER. FLASH LIGHT INOP<[01] R/R BATT. PER AMM 25-64-00
